MAUDE Adverse Event Report: ORTHOFIX INC ASCENT POCT SYSTEM; DOMED SET SCREW DRIVER, ASCENT POCT

ORTHOFIX INC ASCENT POCT SYSTEM; DOMED SET SCREW DRIVER, ASCENT POCT
Model Number 65-1064
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/17/2016
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that during a revision case the surgeon was having difficulty with the set screw driver for final tightening resulting in a delay in completing the case.The surgeon used a universal removal set to perform final tightening.
 
Event or Problem Description

Brand Name
ASCENT POCT SYSTEM
Common Device Name
DOMED SET SCREW DRIVER, ASCENT POCT
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key5637198
Report Number3008524126-2016-00011
Device Sequence Number10765244
Product Code KWP
UDI-Device Identifier18257200063307
UDI-Public18257200063307
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K111183
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number65-1064
Device Lot Number17051-LD07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2016
Supplement Report FDA Received Date07/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR